Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 51, Issue 3, 2015
Metadata
 

The Sixth Painlevé Transcendents and the Associated Schlesinger Equation
Shun Shimomura
pp. 417–463
Abstract | Full-Text PDF (514 KB) | Metadata

Crepant Resolutions of a Slodowy Slice in a Nilpotent Orbit Closure in $\mathfrak {sl}_N(\mathbb C)$
Ryo Yamagishi
pp. 465–488
Abstract | Full-Text PDF (489 KB) | Metadata

Bounded Holomorphic Functions Attaining their Norms in the Bidual
Daniel Carando and Martin Mazzitelli
pp. 489–512
Abstract | Full-Text PDF (448 KB) | Metadata

Structures and Dimensions of Vector Valued Jacobi Forms of Degree Two
Tomoyoshi Ibukiyama
pp. 513–547
Abstract | Full-Text PDF (482 KB) | Metadata

Compact Moduli Spaces of Kähler–Einstein Fano Varieties
Yuji Odaka
pp. 549–565
Abstract | Full-Text PDF (375 KB) | Metadata

Haagerup Approximation Property for Arbitrary von Neumann Algebras
Rui Okayasu and Reiji Tomatsu
pp. 567–603
Abstract | Full-Text PDF (488 KB) | Metadata